# SDR LR7A2023033003284

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 60,642 hours, 35,768 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 164301
- Part serial: 745
- Condition: Inoperative
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DURING SCHEDULED FLIGHT UTILITY SUCTION BOOST PUMP LIGHT ILLUMINATED.  DUMPED FUEL IAW QRH / REPLACED SUCTION BOOST PUMP ASSY IAW SMP 581 29-11.    LP# 50721.
